# SDR P5CA2017102700369

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,653 hours, 19,896 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Cover
- Condition: Broken
- Location: Fire Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIRE HANDLE COVER BROKEN. SECURED APU FIRE HANDLE COVER AND CHECK OK IAW AMM 26-15-01.
